# SDR ASAA2016122919228

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 46,543 hours, 18,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1670 FAILED TASK CARD 78233001. GROUNDED - YES. REPLACED PACK BATTERIES FOR M1670. OPS CHECK NORMAL, REF B737-900 AMM 33-51-06-960-805.
